... DR tells me to stay off of salt... I have been off of salt for about 4 yrs now since blood pressure problems showed up.. I am going to go to a different DR but was wondering if anyone else has had this same thing and if so what did your DR do for you?
I've bn taking Lyrica for ovr two yrs. it was prescribed for nerve damage plus i was getting spasms in my legs that woke me up at night. Of course reducing or no salt is always a good thing & it does cause swelling. I hav sciatia & arthritis they say. I think the lyrica was given as apart of my ovrall condition. Howevr, it stil makes me swell in my ankles & my vision is bn blurred since I bn on it.
It sounds like the same side effects my friend is getting from abilify except in addition to swelling of feet and ankles, she has gained a lot of weight since starting the drug. As it is almost six months that you have been on the drug will your doctor agree to trying something else? I think you have the plan: go to a different doctor.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 1 answer
Posted 24 Oct 2010 • 12 answers
Posted 24 Jun 2011 • 4 answers
Posted 30 Aug 2012 • 1 answer
Posted 10 May 2014 • 1 answer